# SDR DALA2025040302525

- Difficulty date: October 1, 2024
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 13,938 hours, 6,319 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT DOOR FWD FRAME FR81 ON AFT SIDE HAS CORROSION ON VERTICAL FLANGE. REMOVED AND REPLACED FRAME 81 LOWER CENTER SECTION, REF BOMBARDIER DWG C01401201. REMOVED AND REPLACED FRAME 81 LOWER CENTER SECTION, REF BOMBARDIER DWG C01401201. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0596:5300-2105/001 00167 CMOR REMOVED AND REPLACED FRAME 81 LOWER CENTER SECTION REF BOMBARDIER DWG C01401201 PRI 620799-14 PRI REV 0 HAS BEEN CANCELLED. SDR INDICATOR WAS CHANGED FROM: TO: Y. (LP# 0586774)
